# SDR 07FDEA02667

- Difficulty date: July 30, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W ON VERTICAL PRESSURE PANEL FOUND CRACKED.  REPAIRED WEB IAW SRM 53-40-00 FIG 34 VOL 1.
